# SDR RAIA201609290001

- Difficulty date: September 24, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 36,428 hours, 21,278 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Damaged
- Location: Seat 18a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ARMREST WILL NOT LOCK AT 18A. INBOARD ARMREST AT 18A PLACED ON DMI# 7009152 ON LOG PAGE 156769, ON 09/24/16. ON 09/25/16: R & R INBOARD ARMREST AT 18A, OPS CHK GOOD. CLEARED DMI# 7009152 ON LOG PAGE 156771,ON 09/25/16
